# SDR GAIA00212

- Difficulty date: April 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZERO B-CHECK AT STAMBAUGH/BQK, FOUND AFT LOWER CARGO DOOR THRESHOLD HAS CORROSION IN NUMEROUS AREAS AT FRAME.  REPAIRED IAW BOEING REPAIR SKETCH STS-BQK-99-00008H.  REPAIR CARRIED OTU ON STS WORK ORDER SROO521, NR0115.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
